Alert archive / New York / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 9, NWS Burlington, VT

June 2, 2007Franklin County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jun 2, 2007, 4:55 PM EDT for Franklin County, New York. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2007, 4:55 PM EDT (20:55 UTC)
Expired
Jun 2, 2007, 6:00 PM EDT
In force
65 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Franklin County, NY

The radar

The Burlington radar (KCXX), 99 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:50 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.9 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2007-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 247 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2007-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
247 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 022058
SVRBTV
NYC033-022200-
/O.NEW.KBTV.SV.W.0009.070602T2055Z-070602T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
455 PM EDT SAT JUN 2 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN NORTHERN NEW YORK

* UNTIL 600 PM EDT.

* AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND LAW 
  ENFORCEMENT INDICATED A SEVERE THUNDERSTORM.  THIS STORM WAS 
  LOCATED 19 MILES NORTHWEST OF MADAWASKA NEW YORK...AND MOVING 
  SOUTHEAST AT 25 MPH.  STATE POLICE IN SAINT LAWRENCE COUNTY 
  REPORTED TREES AND POWER LINES DOWN IN NORWOOD NEW YORK AROUND 415 
  PM AS THIS STORM MOVED ACROSS SAINT LAWRENCE COUNTY.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MADAWASKA AROUND 530 PM EDT.
  PAUL SMITHS AROUND 545 PM EDT.
  LAKE CLEAR AND SARANAC INN AROUND 555 PM EDT.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF 
NORTHERN NEW YORK UNTIL 800 PM TONIGHT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...LARGE
HAIL...AND INTENSE LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4464 7457 4444 7452 4427 7422 4453 7421

$$

EVENSON
2 follow-up statements
000 
WWUS51 KBTV 022135
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
532 PM EDT SAT JUN 2 2007

NYC033-022200-
/O.CON.KBTV.SV.W.0009.000000T0000Z-070602T2200Z/
FRANKLIN NY-
534 PM EDT SAT JUN 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN FRANKLIN COUNTY IN NORTHERN NEW YORK...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
MADAWASKA IN FRANKLIN COUNTY NEW YORK...MOVING SOUTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PAUL SMITHS AND 7 MILES NORTH OF UPPER ST. REGIS AROUND 540 PM EDT.
  RAINBOW LAKE...GABRIELS AND 8 MILES NORTH OF LAKE CLEAR AROUND 545
  PM EDT.
  ONCHIOTA AROUND 550 PM EDT.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND INTENSE 
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF 
NORTHERN NEW YORK UNTIL 800 PM.

LAT...LON 4464 7457 4444 7452 4432 7422 4453 7410

$$

EVENSON
000 
WWUS51 KBTV 022201
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
600 PM EDT SAT JUN 2 2007

NYC033-022209-
/O.EXP.KBTV.SV.W.0009.000000T0000Z-070602T2200Z/
FRANKLIN NY-
600 PM EDT SAT JUN 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY IN NEW YORK 
HAS EXPIRED...

THE SEVERE THUNDERSTORM THAT TRACKED ACROSS THE CENTRAL AND SOUTHERN 
SECTIONS OF FRANKLIN COUNTY NEW YORK HAS MOVED SOUTHEAST INTO 
NORTHERN ESSEX COUNTY NEW YORK.  THUS THE THREAT FOR ADDITIONAL 
SEVERE WEATHER IN FRANKLIN COUNTY HAS COME TO AN END.

REMEMBER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 
PM FOR ALL OF NORTHERN NEW YORK.

LAT...LON 4464 7457 4444 7452 4432 7422 4453 7410

$$

EVENSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:15 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 2, 2:15 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
215 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH #331 IN EFFECT UNTIL 8 PM ALL AREAS
EXCEPT FAR NRN/NERN VT...

.SYNOPSIS...
A STATIONARY FRONT...WHICH HAS MEANDERED ACROSS THE NORTH COUNTRY
OVER THE PAST SEVERAL DAYS...WILL CONTINUE TO INFLUENCE THE REGION
TODAY INTO SUNDAY...WITH WIDELY SCATTERED TO SCATTERED SHOWERS AND
THUNDERSTORMS. A FEW OF THE STORMS MAY ONCE AGAIN CONTAIN STRONG
GUSTY WINDS AND SMALL HAIL THIS AFTERNOON...MAINLY FROM THE
CHAMPLAIN VALLEY SOUTH AND WEST. BY LATER SUNDAY NIGHT INTO
MONDAY...WIDESPREAD RAINFALL WILL OVERSPREAD THE REGION FROM THE
SOUTH...AS THE REMNANTS OF TROPICAL STORM BARRY MOVE NORTHWARD INTO
NEW ENGLAND...IN RESPONSE TO AN APPROACHING UPPER TROUGH OF LOW
PRESSURE ADVANCING EASTWARD FROM THE GREAT LAKES STATES.

&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED PRODUCTS TO ACCOUNT FOR RECENTLY ISSUED SVR WATCH #331
EFFECTIVE THRU 00Z. IT APPEARS WE/LL HAVE ISOLATED STORMS MOVING OFF
THE HIGHER TERRAIN IN THE ADIRONDACKS INTO THE CHAMPLAIN VLY/RUTLAND
COUNTY DURING THE NEXT 1-3 HRS. ALSO...CONVECTION DEVELOPING WEST OF
THE ST. LAWRENCE VALLEY WILL MOVE INTO FAR NRN NY THRU LATE AFTN AND
WILL ALSO HAVE AN ASSOCIATED LOCALIZED DAMAGING WIND/HAIL THREAT.

ISOLD SHOWERS AND AFTN/EVENING TSTMS WILL CONTINUE AS PRIMARY FOCUS
TODAY. AIR MASS IS RELATIVELY MOIST WITH SFC DEWPOINTS IN THE LOW
TO MID 60S AREAWIDE. A STATIONARY FRONT EXTENDS FROM NW-SE VCNTY
OF THE INTERNATIONAL BORDER WITH ISOLD SHOWERS NEAR THE BOUNDARY
AT 1415Z FROM JUST SOUTH OF KMSS TO KBTV TO KMPV. EXPECTATION IS
FOR BEST AIR MASS DESTABILIZATION TO OCCUR ALONG OUR SRN/WRN CWA
WHERE SKIES ARE MOSTLY SUNNY ATTM. ANTICIPATE SBCAPE VALUES
1000-1500 J/KG ACROSS RUTLAND/WINDSOR COUNTIES AND ALSO ACROSS
PORTIONS OF THE NRN ADIRONDACKS AND ST. LAWRENCE VLY BY MID AFTN.
SFC-6KM SHEAR WILL BE STRONGEST TO THE NORTH /AROUND 40KTS/...BUT
SUFFICIENT /AROUND 30KTS/ IN AREA OF BEST SBCAPE TO ALLOW FOR SOME
STORM ORGANIZATION AND SVR THREAT THIS AFTN/EVE. INSTABILITY WILL
BE LOWEST ACROSS NERN VT. DEEP-LAYER FORCING MAY ALSO BE AIDED BY
APPARENT MID-LVL VORT IN WV IMAGERY CROSSING GEORGIAN BAY VCNTY AT
14Z. NAM12 INDICATES THIS FEATURE...THOUGH IT APPEARS AFFECTED BY
CONVECTIVE DEVELOPMENT AS IT TRACKS INTO NRN NY BY 00Z.

WILL ISSUE AN SPS TO HIGHLIGHT ISOLD SEVERE THUNDERSTORM POTENTIAL
THIS AFTERNOON...ESPECIALLY FROM THE CHAMPLAIN VLY SOUTHWARD AND
WESTWARD. MAIN THREAT WOULD BE LOCALIZED SEVERE DOWNDRAFT WINDS
AND POSSIBLE SVR HAIL WITH STRONGEST CORES.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
ANY LINGERING CONVECTION THIS AFTERNOON SHOULD THEN WANE INTO THE
EVENING HOURS WITH LOSS OF OVERALL FORCING/LIFT...THEN POTENTIALLY
REDEVELOP ACROSS WRN ZONES LATER AT NIGHT AS ADDL ENERGY ACROSS SC
ONTARIO RIDES SOUTHEASTWARD ALONG MID LVL BAROCLINIC ZONE. WILL
CARRY AN OVERALL 20 POP SE INCREASING TO 40 NW AFTER MIDNIGHT
ALONG WIT LIGHT WINDS AND PATCHY FOG. TEMPS TO REMAIN ON THE MILD
SIDE..RANGING GENERALLY FROM THE M50S TO L60S AREA WIDE.

INTERESTING AND SOMEWHAT CHALLENGING FCST THEN OCCURS BY SUNDAY
AFTERNOON INTO MONDAY AS REMNANTS OF TROPICAL STORM BARRY ADVANCE
NORTHWARD TOWARDS NEW ENGLAND. OPERATIONAL SOLNS STILL REMAIN IN
GENERAL AGREEMENT ON DEVELOPING RATHER ROBUST CONVECTION ACROSS THE
REGION DURING THE AFTERNOON ON SUNDAY...DESPITE PLACEMENT OF MID TO
UPPER LVL RIDGE AXIS ATOP REGION. THIS APPEARS TO BE IN RESPONSE TO
BAND OF RATHER STRONG BNDRY LYR MOISTURE CONVERGENCE DEVELOPING AS
TROPICAL ENVELOPE PUSHES NORTHWARD INTO EXISTING AIRMASS ACROSS
REGION. HAVE SEEN THIS TYPE OF SETUP BEFORE...AND IT CAN BE FAIRLY
INNOCUOUS AND POTENTIALLY CONCERNING...ESP CONSIDERING RATHER HIGH
PWATS AND SUCH LIGHT WINDS ALOFT. THIS WOULD ARGUE FOR SLOW MOVEMENT
IN ANY CONVECTION THAT DOES DEVELOP...WITH SOME LOCALIZED FF
CONCERNS IN STRONGER ACTIVITY. WILL OPT TO INCLUDE ADDL ENHANCED
WORDING FOR LOCALLY HVY RAFL ACCORDINGLY DURING THE AFTERNOON HOURS.

BY SUNDAY EVENING INTO MONDAY...BROAD AND DEEP TROPICAL
AIRMASS/MOISTURE THEN OVERSPREADS MUCH OF NEW ENGLAND/ERN NY FROM
THE SOUTH...WITH WIDESPREAD RAFL PUSHING NORTHWARD ACROSS AREA.
MOVEMENT OF THIS SYSTEM IS IN RESPONSE TO DEEP
SOUTHERLY/SOUTHWESTERLY MID LVL FLOW ON ERN SIDE OF ADVANCING UPPER
TROUGH ACROSS OHIO VLLY/GREAT LAKES STATES. WITH SUCH GOOD AGREEMENT
AMONG OPERATIONAL/ENSEMBLE SOLNS ON EVOLUTION/INTERACTION OF THESE
FEATURES...WILL INCREASE POPS TO CATEGORICAL INTO MONDAY...WITH SOME
HEAVIER RAFL POSSBL SRN PORTIONS OF VT. FAIRLY QUICK MOVEMENT OF
TROPICAL SYSTEM SHOULD PRECLUDE WIDESPREAD VERY HVY RAFL...THOUGH A
NUMBER OF AREAS COULD RECEIVE AND ADDL 0.75 TO 1.5 INCHES IN THE 24
PERIOD FROM 12Z MONDAY TO 12Z TUE. TEMPS TO ALSO TREND COOLER BY
MONDAY DUE TO THE WIDESPREAD RAFL/CLOUD COVER.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
REMNANTS OF EXITING SYSTEM FROM WEEKEND CONTINUE TO LIFT N AND E
AWAY FROM THE REGION. WILL CONTINUE MENTION OF SHOWERS TUES NGT
INTO WED MORN...TAPERING THEM FROM SW TO NE BFR ENDING BY MIDDAY
WED. MDLS HAVE SHIFTED A BIT WITH APPROACH OF NEXT SYSTEM. CURRENT
RUNS FAVOR THURS/FRI DUE TO SFC RIDGE WHICH BUILDS OVER AREA LATE
WED INTO EARLY THURS. WARM FRNTL PRECIP LIFTS N INTO AREA THURS
AFTNOON...MVG N OF CWA BY THURS NGT. THIS WILL PUT CWA INTO WARM
SECTOR AHEAD OF CD FROPA ON FRI INTO SAT MORN. WITH INCR
INSTABILITY OF BEING IN WARM SECTOR...PUT IN MENTION OF TRW BUT
KEPT AT CHANCE POPS DUE TO TIMING IN MDL ISSUES. HIGH PRESSURE
WORKS OVER THE CWA BEHIND FRNT ON SAT CLRING REGION OUT. HAVE USED
HPC MDL TEMPS AND ADJUSTED BASED ON NEW GUIDANCE FOR FRNTS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
FOR THE FIRST 24 HOURS THROUGH 06Z SUNDAY...SCT RW/TRW PSSBL THRU
00Z-02Z SUN AS MEANDERING FRNTL SYSTEM MVS THRU THE AREA.
EXPECTING COND MAINLY MVFR AS HZ PERSISTS ACROSS THE AREA.
RAINFALL/FG AT SLK/MPV MAY BRING CHANCE OF IFR AT TIMES DUE TO
VSBY RESTRICTION. MAINLY FG/HZ OVERNGT...WITH CHANCE FOR PRECIP
AFT 12Z ACROSS AREA AS DAYTIME HEATING WORKS ON AREA CU. WINDS
MAINLY LGT/VAR THRU 10Z SUNDAY...BECM MORE SSW 5-10KT EXCEPT ENE
AT KMSS. HIR WILL BE OBSCD THRU FORECAST PERIOD DUE TO COMBO OF
HZ/PRECIP AND LWR CEILINGS DUE TO ANY TS FORMATION.

18Z SUNDAY THROUGH TUESDAY...FRONTAL BNDRY CONT TO MEANDER ACRS
AREA THROUGH SUNDAY. SOME MVFR POSSIBLE IN MORNING FG/HZ...WHICH
MAY LWR VSBY DOWN TO 3-5SM AT TIMES. REGION WILL CONTINUE TO SEE
CHANCE FOR RW/TRW DURING THE DAY SUNDAY AS SYSTEM OVER THE GREAT
LKS PUSHES EAST. MAINLY MVFR COND DURING THIS TIME. THIS LOW WILL
BE COMBINING WITH TROPICAL REMNANTS MVG NORTH ALONG THE COAST TO
BRING HEAVIER RAINFALL TO THE AREA SUN NGT INTO TUES...BFR CLRING
REGION ON WED. THIS INCR RAINFALL WILL LWR COND FROM MVFR DOWN TO
IFR AT TIMES DUE TO VSBY REDUCTION AND LOWER CEILINGS.

&&

.HYDROLOGY...
SLOW MOVING STORMS POSSBL ON SUNDAY DUE TO RELATIVELY LIGHT MID TO
UPPER LVL WIND REGIME AND MOIST COLUMNAR MOISTURE PROFILES. LOWEST
FF GUIDANCE IS ACROSS THE NORTHERN THIRD OF VERMONT...IN PARTICULAR
ACROSS PORTIONS OF FRANKLIN/LAMOILLE/ORLEANS/CALEDONIA/ORANGE
COUNTIES....WHERE 3 HR FF GUIDANCE IS AROUND 2 INCHES DUE TO
CONVECTIVE SYSTEM AFFECTING THESE AREAS OVER THE PAST TWO NIGHTS.
THUS THESE AREAS WOULD HAVE THE HIGHEST POTENTIAL OF ANY LOCALIZED
RUNOFF PROBLEMS ON SUNDAY SHOULD SLOW MOVING CONVECTION DEVELOP.
OUTSIDE OF THESE AREAS...VALUES SOMEWHAT HIGHER...AND ON THE ORDER
OF 3 INCHES.

IN TERMS OF BARRY REMNANTS...AGAIN...FAIRLY QUICK MOVEMENT OF SYSTEM
SHOULD PRECLUDE WIDESPREAD VERY HEAVY RAFL...WITH QPF ENSEMBLE SOLNS
ADVERTISING A BROAD 0.75 TO 1.5 INCH RAFL ACROSS THE ERN TWO THIRDS
OF THE FA DURING THE 24 HR PERIOD FROM 12Z MONDAY TO 12Z TUESDAY.
THIS SHOULD LIMIT OVERALL HYDRO/FLOODING THREAT...THOUGH SINCE WE/RE
DEALING WITH A TROPICAL REMNANT...SITUATION WILL BE MONITORED
CLOSELY.
&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JMG
NEAR TERM...BANACOS
SHORT TERM...JMG
LONG TERM...JN
AVIATION...JN
HYDROLOGY...JMG
Hazardous weather outlook, Jun 2, 2:03 PM EDT, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
203 PM EDT SAT JUN 2 2007

NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-031815-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
203 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH 331 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY.

TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS
OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS
OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE
SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS
THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND
NORTHERN NEW YORK ON MONDAY.

A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE
IN BURLINGTON.

VTZ002>004-006-007-016-031815-
WESTERN FRANKLIN-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-EASTERN FRANKLIN-
203 PM EDT SAT JUN 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT AND
NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON THROUGH
THIS EVENING. A FEW THUNDERSTORMS MAY BE STRONG.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME STRONG THUNDERSTORMS ARE AGAIN POSSIBLE ON SUNDAY.

TROPICAL STORM BARRY IS FORECAST TO BECOME EXTRATROPICAL AND THE REMNANTS
OF BARRY WILL BE OFF THE CAROLINA COAST EARLY SUNDAY. THE REMNANTS
OF BARRY WILL THEN MOVE NORTH UP THE EAST COAST AND BE OFF THE
SOUTHERN NEW ENGLAND COAST BY MONDAY AFTERNOON. THIS SYSTEM HAS
THE POTENTIAL TO BRING SOME HEAVY RAIN TO PORTIONS OF VERMONT AND
NORTHERN NEW YORK ON MONDAY.

A COLD FRONT WILL MOVE INTO THE REGION ON TUESDAY WITH SHOWERS AND
THUNDERSTORMS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

BANACOS

In the hours before

Special weather statement, Jun 2, 1:52 PM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
152 PM EDT SAT JUN 2 2007

VTZ011-019-021852-
EASTERN RUTLAND-WESTERN RUTLAND-
INCLUDING...CHIPPENHOOK...CLARENDON...CLARENDON SPRINGS...
CUTTINGSVILLE...EAST CLARENDON...EAST POULTNEY...EAST WALLINGFORD...
IRA...LAKE ST. CATHERINE STATE...MIDDLETOWN SPRINGS...NORTH PAWLET...
POULTNEY...SHREWSBURY...SOUTH POULTNEY...SOUTH WALLINGFORD...
TINMOUTH...WALLINGFORD AND WELLS
152 PM EDT SAT JUN 2 2007

AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTHWEST OF POULTNEY...MOVING EAST AT 20 MPH.

THE THUNDERSTORM WILL BE NEAR LAKE ST. CATHERINE STATE...WELLS BY 210
PM...NEAR MIDDLETOWN SPRINGS AND TINMOUTH BY 220 PM...NEAR
WALLINGFORD AND SOUTH WALLINGFORD BY 240 PM.

THIS THUNDERSTORM WILL CONTAIN FREQUENT LIGHTNING...GUSTY
WINDS...BRIEF HEAVY DOWNPOURS AND SMALL HAIL TO A HALF INCH.
Special weather statement, Jun 2, 2:09 PM EDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
209 PM EDT SAT JUN 2 2007

NYZ026>031-034-035-087-VTZ001-005-008>012-017>019-022015-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN CHITTENDEN-WASHINGTON-WESTERN ADDISON-ORANGE-
WESTERN RUTLAND-WINDSOR-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURGH...SOUTH HERO...BURLINGTON...MONTPELIER...
MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND...
SPRINGFIELD...WHITE RIVER JUNCTION...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
209 PM EDT SAT JUN 2 2007

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 8 PM...

THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS ISSUED A SEVERE
THUNDERSTORM WATCH EFFECTIVE UNTIL 8 PM FOR THE FOLLOWING
COUNTIES IN VERMONT AND NORTHERN NEW YORK. IN NEW YORK...ST.
LAWRENCE...FRANKLIN...ESSEX...AND CLINTON. IN VERMONT...GRAND
ISLE...CHITTENDEN...ADDISON...WASHINGTON...ORANGE...RUTLAND...AND
WINDSOR.

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE WATCH
AREA THIS AFTERNOON WITH THE POTENTIAL FOR LOCALLY DAMAGING WINDS
AND POSSIBLE SEVERE HAIL.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO
TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION...INCLUDING POSSIBLE WARNINGS.

BANACOS
Special weather statement, Jun 2, 2:36 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
236 PM EDT SAT JUN 2 2007

VTZ011-021930-
WESTERN RUTLAND-
INCLUDING...NORTH PAWLET...PAWLET AND WELLS
236 PM EDT SAT JUN 2 2007

AT 236 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST SOUTHWEST OF WELLS...MOVING SOUTHEAST AT 15
MPH.

THE THUNDERSTORM WILL BE NEAR PAWLET...NORTH PAWLET AND WEST PAWLET
THROUGH 315 PM.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.
Special weather statement, Jun 2, 3:20 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
320 PM EDT SAT JUN 2 2007

VTZ009>012-018-019-022130-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MIDDLEBURY...VERGENNES...BRADFORD...
RANDOLPH...RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
320 PM EDT SAT JUN 2 2007

AT 320 PM...DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS
CONTINUING TO DEVELOP ACROSS ADDISON...ORANGE...RUTLAND AND
WINDSOR COUNTIES IN VERMONT. THESE STORMS WILL CONTINUE THROUGH 5
PM...AND MOVE EAST AT 20 TO 30 MPH.

SOME OF THESE THUNDERSTORMS MAY CONTAIN SMALL HAIL...OCCASIONAL
LIGHTNING AND WIND GUSTS 40 TO 50 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM.

JN
Local storm report, Jun 2, 4:07 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
407 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             PERU                    44.58N 73.53W
06/02/2007  M0.75 INCH       CLINTON            NY   CO-OP OBSERVER

            HAIL COVERING DECK

&&

GERALDM
Local storm report, Jun 2, 4:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
452 PM EDT SAT JUN 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             SOUTH BURLINGTON        44.45N 73.22W
06/02/2007  E0.88 INCH       CHITTENDEN         VT   OFFICIAL NWS OBS

0420 PM     TSTM WND DMG     NORWOOD                 44.75N 75.00W
06/02/2007                   ST. LAWRENCE       NY   LAW ENFORCEMENT

            NUMEROUS TREES AND POWER LINES DOWN.

0445 PM     HAIL             SOUTH BURLINGTON        44.45N 73.22W
06/02/2007  E0.88 INCH       CHITTENDEN         VT   NWS EMPLOYEE

&&

GERALDM

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:24 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence66 min
Jun 2, 4:00 PM EDTSevere Thunderstorm WarningBTVClinton, Essex36 min
Jun 2, 4:32 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence58 min
Jun 2, 6:11 PM EDTSevere Thunderstorm WarningBTVEssex64 min

Nearby

Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.